# SDR WX0A1900010074295

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF WO465856-1 TC53-140-003, NOTED TOOLING MARK ON THE LH KEEL BEAM MLG DOOR FWD HINGE FITTING AFT LUG AFT FACE AT 3 O'CLOCK POSITION, MEASURING 0.200-IN L X 0.100-IN W X 0.015-IN D./REMOVED AND REPLACED LH MLG DOOR LOWER FWG HINGE FITTING IAW AIRBUS REPAIR INSTRUCTION R533 70500 F AND SRM 51-42-11"
